# SDR CALA2022022100467

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 6,217 hours, 691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: NA
- Condition: Damaged
- Location: Sta95.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED 2EA SKIN REPAIRS AT STA. 95.5 STRINGER 25L DUE TO LIGHTING STRIKES REF. LP 7695225. REGUIRED AS MAJOR REPAIR. AN ESFR MUST BE ACCOMPLISHED AND RECORDED. COMPLETED/FILED ESFR, SFR #1027780. COMPLETED/FILED ESFR, SFR #1027780.
